# SDR SWAA061880

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 67,516 hours, 34,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SERVICE DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED LIGHT BULBS PER MM.
